Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 28, NWS Jacksonville, FL

March 4, 20077 counties in Florida; 12 counties in Georgia

NWS Jacksonville, FL issued this red flag warning at Mar 4, 2007, 3:39 AM EST for 7 counties in Florida; 12 counties in Georgia. It took effect at Mar 5, 2007, 9:00 AM EST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 4, 2007, 3:39 AM EST (08:39 UTC)
In effect from
Mar 5, 2007, 9:00 AM EST
Expired
Mar 5, 2007, 7:00 PM EST
In force
10 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Wayne County, GA

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 8.7 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2007-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2007-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -94 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1910 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
-94 m²/s²
0-3 km storm-relative helicity
-326 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KJAX 040839
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
339 AM EST SUN MAR 4 2007

GAZ132>136-149>153-162>165-042300-
/O.UPG.KJAX.FW.A.0031.070304T1700Z-070304T2200Z/
/O.UPG.KJAX.FW.A.0032.070305T1600Z-070305T2200Z/
/O.NEW.KJAX.FW.W.0028.070305T1700Z-070305T2300Z/
/O.EXB.KJAX.FW.W.0027.070304T1700Z-070304T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
339 AM EST SUN MAR 4 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS
AFTERNOON DUE TO EXPECTED LONG DURATIONS OF LOW RH...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST MONDAY DUE TO
EXPECTED LONG DURATIONS OF LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS AFTERNOON. THIS REPLACES THE PREVIOUS FIRE WEATHER WATCH.
A RED FLAG WARNING HAS BEEN ISSUED FOR MONDAY WHICH ALSO REPLACES
THAT PREVIOUS FIRE WEATHER WATCH.

A MUCH DRIER AIRMASS WILL MOVE INTO THE AREA TODAY AS HIGH PRESSURE
BUILDS IN FROM THE NORTHWEST. RELATIVE HUMIDITIES WILL DROP TO AROUND
20 PERCENT THROUGH THE AFTERNOON. THIS...COMBINED WITH GUSTY
WINDS WILL PRODUCE DANGEROUS FIRE WEATHER CONDITIONS. WINDS WILL
BE FROM THE NORTHWEST AT 15 MPH WITH OCCASIONAL GUSTS TO 20 MPH.

ON MONDAY...WINDS WILL BE LESS...BUT RELATIVE HUMIDITIES WILL STILL
DROP BELOW CRITICAL LEVELS THROUGH THE AFTERNOON...PRODUCING
DANGEROUS FIRE WEATHER CONDITIONS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE FIRE WEATHER WATCHES.

$$

FLZ020>025-030>033-035>038-040-042300-
/O.UPG.KJAX.FW.A.0032.070305T1600Z-070305T2200Z/
/O.NEW.KJAX.FW.W.0028.070305T1600Z-070305T2300Z/
/O.EXT.KJAX.FW.W.0027.070304T1600Z-070304T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
339 AM EST SUN MAR 4 2007

...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 6 PM
EST THIS AFTERNOON DUE TO THE EXPECTED COMBINATION OF WIND AND LOW RH...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST MONDAY DUE TO
EXPECTED LONG DURATIONS OF LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST BOTH 
SUNDAY AND MONDAY. THE RED FLAG FOR MONDAY REPLACES THE PREVIOUS
FIRE WEATHER WATCH FOR THAT DAY.

A MUCH DRIER AIRMASS WILL MOVE INTO THE AREA AS HIGH PRESSURE 
BUILDS IN FROM THE NORTHWEST. LOW RELATIVE HUMIDITY AND GUSTY
WINDS WILL COMBINE TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS
THROUGH THE AFTERNOON. RELATIVE HUMIDITY VALUES WILL FALL BELOW
35 PERCENT FOR 5 TO 7 HOURS...WITH MINIMUM VALUES 20 PERCENT
INLAND AND 25 PERCENT COAST. WINDS WILL BE FROM THE NORTHWEST AT
15 MPH WITH OCCASIONAL GUSTS TO 20 MPH.

ON MONDAY...WINDS WILL BE LESS...BUT RELATIVE HUMIDITIES WILL
STILL DROP BELOW CRITICAL LEVELS THROUGH THE AFTERNOON...
PRODUCING DANGEROUS FIRE WEATHER CONDITIONS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

$$

GAZ154-166-042300-
/O.UPG.KJAX.FW.A.0032.070305T1600Z-070305T2200Z/
/O.NEW.KJAX.FW.W.0028.070305T1700Z-070305T2300Z/
/O.EXB.KJAX.FW.W.0027.070304T1700Z-070304T2300Z/
COASTAL GLYNN-COASTAL CAMDEN-
339 AM EST SUN MAR 4 2007

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS
AFTERNOON DUE TO EXPECTED LONG DURATIONS OF LOW RH...
...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST MONDAY DUE
TO LONG DURATIONS OF LOW RH...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST
FOR BOTH THIS AFTERNOON AND MONDAY AFTERNOON. THE RED FLAG
MONDAY REPLACES THE PREVIOUS FIRE WEATHER WATCH. 

A MUCH DRIER AIRMASS WILL MOVE INTO THE AREA AS HIGH PRESSURE 
BUILDS IN FROM THE NORTHWEST. LOW RELATIVE HUMIDITY AND GUSTY
WINDS WILL COMBINE TO PRODUCE DANGEROUS FIRE WEATHER CONDITIONS
THROUGH THE AFTERNOON. RELATIVE HUMIDITY VALUES WILL FALL BELOW
25 PERCENT FOR 4 TO 6 HOURS. WINDS WILL BE FROM THE NORTHWEST AT
15 MPH WITH OCCASIONAL GUSTS TO 20 MPH.

RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP BELOW CRITICAL
VALUES THROUGH THE AFTERNOON ON MONDAY...PRODUCING DANGEROUS FIRE
WEATHER CONDITIONS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.

$$

PP
6 follow-up statements
000 
WWUS82 KJAX 041922
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
222 PM EST SUN MAR 4 2007

FLZ020>025-030>033-035>038-040-042300-
/O.CON.KJAX.FW.W.0027.000000T0000Z-070304T2300Z/
/O.CON.KJAX.FW.W.0028.070305T1600Z-070305T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
222 PM EST SUN MAR 4 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON FOR NORTHEAST FLORIDA DUE TO THE COMBINATION OF WINDS
AND LOW RELATIVE HUMIDITY...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM EST
MONDAY FOR NORTHEAST FLORIDA DUE TO LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING. A RED FLAG WARNING REMAINS IN EFFECT FOR MONDAY
AFTERNOON.

LOW RELATIVE HUMIDITY AND GUSTY WINDS WILL COMBINE TO PRODUCE
DANGEROUS FIRE WEATHER CONDITIONS THROUGH THE AFTERNOON. RELATIVE
HUMIDITY VALUES WILL FALL BELOW 35 PERCENT FOR 5 TO 7 HOURS...WITH
MINIMUM VALUES 20 PERCENT INLAND AND 25 PERCENT COAST. WINDS WILL
BE FROM THE NORTHWEST AT 15 MPH WITH OCCASIONAL GUSTS TO 25 MPH.

ON MONDAY...WINDS WILL BE LESS...BUT RELATIVE HUMIDITIES WILL
STILL DROP BELOW CRITICAL LEVELS THROUGH THE AFTERNOON...
PRODUCING DANGEROUS FIRE WEATHER CONDITIONS. CRITICALLY DRY
CONDITIONS WILL CONTINUE ON TUESDAY.

$$

GAZ132>136-149>154-162>166-042300-
/O.CON.KJAX.FW.W.0027.000000T0000Z-070304T2300Z/
/O.CON.KJAX.FW.W.0028.070305T1700Z-070305T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
222 PM EST SUN MAR 4 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON FOR SOUTHEAST GEORGIA DUE TO THE COMBINATION OF 
WINDS AND LOW RELATIVE HUMIDITY...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST
MONDAY FOR SOUTHEAST GEORGIA DUE TO LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING. A RED FLAG WARNING REMAINS IN EFFECT FOR MONDAY
AFTERNOON.

RELATIVE HUMIDITIES WILL DROP TO AROUND 20 PERCENT THROUGH THE
AFTERNOON. THIS...COMBINED WITH GUSTY WINDS WILL PRODUCE
DANGEROUS FIRE WEATHER CONDITIONS. WINDS WILL BE FROM THE
NORTHWEST AT 15 TO 20 MPH WITH GUSTS TO 25 TO 30 MPH.

ON MONDAY...WINDS WILL BE LESS...BUT RELATIVE HUMIDITIES WILL
STILL DROP BELOW CRITICAL LEVELS THROUGH THE AFTERNOON...
PRODUCING DANGEROUS FIRE WEATHER CONDITIONS. DRY CONDITIONS WILL
CONTINUE ON TUESDAY.

$$

MKT
000 
WWUS82 KJAX 042258
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
558 PM EST SUN MAR 4 2007

FLZ020>025-030>033-035>038-040-051100-
/O.EXP.KJAX.FW.W.0027.000000T0000Z-070304T2300Z/
/O.CON.KJAX.FW.W.0028.070305T1600Z-070305T2300Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
558 PM EST SUN MAR 4 2007

...RED FLAG WARNING WILL EXPIRE AT 6 PM EST THIS AFTERNOON
FOR NORTHEAST FLORIDA...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM EST
MONDAY FOR NORTHEAST FLORIDA DUE TO LOW RELATIVE HUMIDITY...

THE RED FLAG WARNING WILL EXPIRE AT 6 PM EST THIS AFTERNOON. A
RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM EST MONDAY
FOR NORTHEAST FLORIDA DUE TO LOW RELATIVE HUMIDITY.

ON MONDAY...WINDS WILL BE LESS...BUT RELATIVE HUMIDITIES WILL
STILL DROP BELOW CRITICAL LEVELS THROUGH THE AFTERNOON...
PRODUCING DANGEROUS FIRE WEATHER CONDITIONS. CRITICALLY DRY
CONDITIONS WILL CONTINUE ON TUESDAY.

$$

GAZ132>136-149>154-162>166-051100-
/O.EXP.KJAX.FW.W.0027.000000T0000Z-070304T2300Z/
/O.CON.KJAX.FW.W.0028.070305T1700Z-070305T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-
INLAND CAMDEN-COASTAL CAMDEN-
558 PM EST SUN MAR 4 2007

...RED FLAG WARNING WILL EXPIRE AT 6 PM EST THIS AFTERNOON
FOR SOUTHEAST GEORGIA...
...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST
MONDAY FOR SOUTHEAST GEORGIA DUE TO LOW RELATIVE HUMIDITY...

THE RED FLAG WARNING WILL EXPIRE AT 6 PM EST THIS AFTERNOON. A
RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST MONDAY.

ON MONDAY...WINDS WILL BE LESS...BUT RELATIVE HUMIDITIES WILL
STILL DROP BELOW CRITICAL LEVELS THROUGH THE AFTERNOON...
PRODUCING DANGEROUS FIRE WEATHER CONDITIONS. DRY CONDITIONS WILL
CONTINUE ON TUESDAY.

$$

ECZ
000 
WWUS82 KJAX 050729
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
229 AM EST MON MAR 5 2007

GAZ132>136-149>152-162>164-052300-
/O.NEW.KJAX.FW.A.0033.070306T1600Z-070306T2200Z/
/O.EXT.KJAX.FW.W.0028.070305T1500Z-070305T2300Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
229 AM EST MON MAR 5 2007

...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
EST THIS AFTERNOON DUE TO LOW RHS...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON DUE TO LOW RHS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON. THE RED FLAG WARNING IS NOW IN EFFECT FROM
10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON. 

TODAY...VERY DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE
HUMIDITIES FALLING INTO THE 15 TO 20 PERCENT RANGE AND 6 TO 8 HOUR
DURATIONS BELOW 25 PERCENT.

TUESDAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE
HUMIDITIES OF 20 TO 25 PERCENT AND 3 TO 5 HOUR DURATIONS BELOW 25
PERCENT POSSIBLE.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

FLZ020>025-030>033-035>038-040-060000-
/O.NEW.KJAX.FW.A.0033.070306T1500Z-070306T2300Z/
/O.EXT.KJAX.FW.W.0028.070305T1400Z-070306T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
229 AM EST MON MAR 5 2007

...RED FLAG WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
EST THIS EVENING DUE TO LOW RHS...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON DUE TO LOW RHS...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON. THE RED FLAG WARNING IS NOW IN EFFECT FROM
9 AM THIS MORNING TO 7 PM EST THIS EVENING. 

TODAY...VERY DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE
HUMIDITIES FALLING INTO THE 15 TO 25 PERCENT RANGE AND 6 TO 10
HOUR DURATIONS BELOW 35 PERCENT.

TUESDAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE
HUMIDITIES OF 20 TO 30 PERCENT AND 5 TO 7 HOUR DURATIONS BELOW 35
PERCENT POSSIBLE.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

GAZ153-154-165-166-052300-
/O.EXT.KJAX.FW.W.0028.070305T1500Z-070305T2300Z/
INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
229 AM EST MON MAR 5 2007

...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
EST THIS AFTERNOON DUE TO LOW RHS...

THE RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM THIS MORNING TO
6 PM EST THIS AFTERNOON. 

TODAY...VERY DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE
HUMIDITIES FALLING INTO THE 15 TO 20 PERCENT RANGE AND 6 TO 8 HOUR
DURATIONS BELOW 25 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

HESS
000 
WWUS82 KJAX 051949
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
249 PM EST MON MAR 5 2007

FLZ020>025-030>032-035>037-040-060000-
/O.UPG.KJAX.FW.A.0033.070306T1500Z-070306T2300Z/
/O.NEW.KJAX.FW.W.0029.070306T1600Z-070306T2200Z/
/O.CON.KJAX.FW.W.0028.000000T0000Z-070306T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
249 PM EST MON MAR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING DUE TO LOW RH VALUES...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM EST TUESDAY DUE TO 
LOW RH VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EST TUESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

VERY DRY CONDITIONS WILL CONTINUE THIS AFTERNOON WITH MINIMUM
RELATIVE HUMIDITIES IN THE 15 TO 20 PERCENT RANGE.

TUESDAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE 
HUMIDITIES OF 20 TO 30 PERCENT AND 5 TO 7 HOUR DURATIONS BELOW 35
PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

GAZ132>136-149>152-162>164-052300-
/O.CON.KJAX.FW.W.0028.000000T0000Z-070305T2300Z/
/O.CON.KJAX.FW.A.0033.070306T1600Z-070306T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
249 PM EST MON MAR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON DUE TO LOW RH VALUES...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON DUE TO LOW RH VALUES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY
MORNING THROUGH TUESDAY AFTERNOON. 

VERY DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE
HUMIDITIES IN THE 15 TO 20 PERCENT RANGE.

TUESDAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE
HUMIDITIES OF 20 TO 25 PERCENT AND UP TO 2 TO 4 HOURS DURATIONS
BELOW 25 PERCENT POSSIBLE.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

FLZ033-038-060000-
/O.EXT.KJAX.FW.A.0033.070306T1600Z-070306T2200Z/
/O.CON.KJAX.FW.W.0028.000000T0000Z-070306T0000Z/
ST JOHNS-FLAGLER-
249 PM EST MON MAR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING DUE TO LOW RH VALUES...
...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON DUE TO LOW RH VALUES...

THE FIRE WEATHER WATCH IS NOW IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT
UNTIL 7 PM EST THIS EVENING. 

VERY DRY CONDITIONS WILL CONTINUE THIS AFTERNOON WITH MINIMUM
RELATIVE HUMIDITIES IN THE 15 TO 25 PERCENT RANGE.

TUESDAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE
HUMIDITIES OF 25 TO 35 PERCENT AND 3 TO 5 HOUR DURATIONS BELOW 35
PERCENT POSSIBLE. LOCATIONS ALONG THE COAST MAY ONLY BRIEFLY DIP
TO 35 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

GAZ153-154-165-166-052300-
/O.CON.KJAX.FW.W.0028.000000T0000Z-070305T2300Z/
INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
249 PM EST MON MAR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON DUE TO LOW RH VALUES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
AFTERNOON. 

VERY DRY CONDITIONS WILL CONTINUE THIS AFTERNOON WITH MINIMUM
RELATIVE HUMIDITIES IN THE 15 TO 20 PERCENT RANGE.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$

ARS
000 
WWUS82 KJAX 052310
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
610 PM EST MON MAR 5 2007

GAZ132>136-149>152-162>164-061230-
/O.EXP.KJAX.FW.W.0028.000000T0000Z-070305T2300Z/
/O.CON.KJAX.FW.A.0033.070306T1600Z-070306T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
610 PM EST MON MAR 5 2007

...RED FLAG WARNING HAS EXPIRED...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON...

THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. A FIRE WEATHER
WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON.

TUESDAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE
HUMIDITIES OF 20 TO 25 PERCENT AND UP TO 2 TO 4 HOURS DURATIONS
BELOW 25 PERCENT POSSIBLE.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

GAZ153-154-165-166-060015-
/O.EXP.KJAX.FW.W.0028.000000T0000Z-070305T2300Z/
INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN-COASTAL CAMDEN-
610 PM EST MON MAR 5 2007

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT. 


$$

FLZ020>025-030>032-035>037-040-060015-
/O.CON.KJAX.FW.W.0028.000000T0000Z-070306T0000Z/
/O.CON.KJAX.FW.W.0029.070306T1600Z-070306T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
610 PM EST MON MAR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST
TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING.
A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST
TUESDAY. 

VERY DRY CONDITIONS WILL CONTINUE THIS AFTERNOON WITH MINIMUM
RELATIVE HUMIDITIES IN THE 15 TO 20 PERCENT RANGE.

TUESDAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE
HUMIDITIES OF 20 TO 30 PERCENT AND 5 TO 7 HOUR DURATIONS BELOW
35 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE RAPID FIRE GROWTH POTENTIAL.

$$

FLZ033-038-060015-
/O.CON.KJAX.FW.W.0028.000000T0000Z-070306T0000Z/
/O.CON.KJAX.FW.A.0033.070306T1600Z-070306T2200Z/
ST JOHNS-FLAGLER-
610 PM EST MON MAR 5 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON. 

VERY DRY CONDITIONS WILL CONTINUE THIS AFTERNOON WITH MINIMUM
RELATIVE HUMIDITIES IN THE 15 TO 25 PERCENT RANGE.

TUESDAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE
HUMIDITIES OF 25 TO 35 PERCENT AND 3 TO 5 HOUR DURATIONS BELOW
35 PERCENT POSSIBLE. LOCATIONS ALONG THE COAST MAY ONLY BRIEFLY
DIP TO 35 PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.

$$
000 
WWUS82 KJAX 060005
RFWJAX

RED FLAG WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
705 PM EST MON MAR 5 2007

FLZ020>025-030>032-035>037-040-062200-
/O.EXP.KJAX.FW.W.0028.000000T0000Z-070306T0000Z/
/O.CON.KJAX.FW.W.0029.070306T1600Z-070306T2200Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
705 PM EST MON MAR 5 2007

...RED FLAG WARNING HAS EXPIRED...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST
TUESDAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG
WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EST TUESDAY.

ON TUESDAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE
HUMIDITIES OF 20 TO 30 PERCENT AND 5 TO 7 HOUR DURATIONS BELOW 35
PERCENT.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING. FOR ADDITIONAL FIRE WEATHER
INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE
WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX/FIREWX.SHTML.


$$

FLZ033-038-062200-
/O.EXP.KJAX.FW.W.0028.000000T0000Z-070306T0000Z/
/O.CON.KJAX.FW.A.0033.070306T1600Z-070306T2200Z/
ST JOHNS-FLAGLER-
705 PM EST MON MAR 5 2007

...RED FLAG WARNING HAS EXPIRED...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A FIRE WEATHER
WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON.

ON TUESDAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE
HUMIDITIES OF 25 TO 35 PERCENT AND 3 TO 5 HOUR DURATIONS BELOW 35
PERCENT POSSIBLE. LOCATIONS ALONG THE COAST MAY ONLY BRIEFLY DIP
TO 35 PERCENT.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

GAZ132>136-149>152-162>164-062200-
/O.CON.KJAX.FW.A.0033.070306T1600Z-070306T2200Z/
COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-
BRANTLEY-ECHOLS-CLINCH-CHARLTON-
705 PM EST MON MAR 5 2007

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON. 

ON TUESDAY...DRY CONDITIONS WILL CONTINUE WITH MINIMUM RELATIVE
HUMIDITIES OF 20 TO 25 PERCENT AND UP TO 2 TO 4 HOURS DURATIONS
BELOW 25 PERCENT POSSIBLE.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE
GROWTH POTENTIAL.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Mar 3, 8:55 PM EST, 6 hours 44 minutes earlier.

Area forecast discussion, Mar 3, 8:55 PM EST, 6 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
855 PM EST SAT MAR 3 2007

.PUBLIC..SATELLITE IMAGERY INDICATES EXTENSIVE MID AND HIGH CLOUDS
ACROSS THE REGION. WEAK IMPULSES EMBEDDED WITHIN MODERATE
SOUTHWESTERLY FLOW ALOFT CONTINUE TO AID LIGHT SHOWERS...WITH
ACTIVITY CURRENTLY IMPACTING AREAS SOUTH OF A KGNV-KSGJ LINE. MSAS
ANALYSIS DEPICTS A BROAD AND WEAK HIGH PRESSURE SYSTEM EXTENDING
FROM THE NORTHERN GULF COAST REGION SOUTHEAST TO CENTRAL FLORIDA
WITH A WEAK SURFACE TROUGH STRADDLING SOUTHEAST GEORGIA.
POSITIVELY-TILTED UPPER TROUGH WILL CONTINUE TO APPROACH FROM THE
NORTHWEST...DRIVING A SURFACE COLD FRONT ACROSS THE AREA AFTER
MIDNIGHT. LITTLE IF ANY MOISTURE WILL ACCOMPANYING THESE
FEATURES...WITH SHOWER ACTIVITY LIKELY SHIFTING SOUTH OF JAX CWA
BY MIDNIGHT. MUCH DRIER AND COOLER CONDITIONS IN STORE SUNDAY INTO
EARLY NEXT WEEK AS STRONG POLAR HIGH ADVANCES TOWARDS THE LOWER
TEXAS COAST...WITH DRY NORTHWEST FLOW ACROSS JAX CWA.

WILL INCREASE TEMPS FOR TONIGHT AROUND 3 DEGREES AS GUIDANCE
CURRENTLY HAS A COOL BIAS...COUPLED WITH LINGERING CLOUDINESS
THROUGH MOST OF THE NIGHT.

A FREEZE WATCH IS CURRENTLY NOT IN PLACE FOR SUNDAY NIGHT/
MONDAY MORNING...AS PRESSURE GRADIENT BETWEEN POLAR HIGH TO OUR
WEST AND FRONTAL BOUNDARY TO OUR EAST WILL LIKELY MAINTAIN WINDS
DURING THE OVERNIGHT HOURS. HOWEVER...THESE WINDS MAY DECOUPLE BY
SUNRISE ON MONDAY WITH POSSIBILITY OF TEMPERATURES QUICKLY
PLUMMETING GIVEN DRYNESS OF THE ATMOSPHERE.

&&

.MARINE...SURFACE ANALYSIS INDICATES A WEAK SURFACE TROUGH STRADDLING
SOUTHEAST GEORGIA. REGIONAL OBS INDICATE SOUTH TO SOUTHWEST WINDS WITH
SUSTAINED SPEEDS OF 10 TO 15 KNOTS. SEAS WERE 3 FEET OR LOWER. A
COLD FRONT WILL MOVE QUICKLY ACROSS THE AREA LATE TONIGHT...WITH
WINDS QUICKLY VEERING TO THE NORTHWEST AND INCREASING. IN RESPONSE
TO THIS...SCEC HEADLINES ARE IN PLACE LATE TONIGHT FOR THE OFFSHORE
LEGS WITH SUSTAINED WINDS OF 15 TO 20 KNOTS BY SUNRISE. WIND SPEEDS
WILL LIKELY FURTHER INCREASE ON SUNDAY AND SCA HEADLINES ARE ALREADY
IN PLACE FOR OFFSHORE LEGS. WILL FINE TUNE 1ST PERIOD WEATHER AND
WINDS...MAINTAINING EXISTING HEADLINES.

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED...WITH CEILINGS AOA 10000 FT.
AREAS OF FOG POSSIBLE LATER TONIGHT SOUTH OF A KGNV-KSGJ LINE.

&&

.FIRE WX (PER DAY SHIFT)...RED FLAG WARNING IN EFFECT SUNDAY FOR
NE FLORIDA FOR COMBINATION OF GUSTY WINDS AND SUB-30 PERCENT RH.
TOUGHER CALL FOR SE GA GIVEN LOWER TEMPS...WHICH MAY KEEP RHS
JUST ABOVE CRITICAL VALUES. BUT GIVEN GUSTY WINDS AND RHS NEARING
CRITERIA...WILL RAISE FIRE WEATHER WATCH FOR SE GA (EXCEPT COASTAL
GLYNN/CAMDEN).

VERY LOW RHS EXPECTED MONDAY AFTN...SO WILL HAVE FIRE WEATHER WATCH
AREA-WIDE. TUESDAY MAY BE ANOTHER FIRE WEATHER DAY.

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
     FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
     GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
     UNION.

     RED FLAG WARNING FROM 12 PM TO 5 PM EST SUNDAY FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...FIRE WEATHER WATCH SUNDAY AFTERNOON FOR APPLING-ATKINSON-BACON-
     BRANTLEY-CHARLTON-CLINCH-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

     FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
     FOR APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...SMALL CRAFT ADVISORY FROM 7 AM SUNDAY TO 7 AM EST MONDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

&&

ZAPPE
Hazardous weather outlook, Mar 3, 12:20 PM EST, 15 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1220 PM EST SAT MAR 3 2007

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-041100-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1220 PM EST SAT MAR 3 2007

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

LOWER RELATIVE HUMIDITIES ARE EXPECTED TO FILTER INTO THE SUWANNEE
VALLEY OF NORTH FLORIDA THIS AFTERNOON WHICH WILL INCREASE THE FIRE
DANGER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

A BRIEF LIGHT FREEZE IS POSSIBLE LATE SUNDAY NIGHT AND EARLY MONDAY
MORNING OVER INLAND AREAS OF SOUTHEAST GEORGIA AND NORTHEAST
FLORIDA. FREEZING TEMPERATURES ARE EXPECTED TO LAST LESS THAN 2
HOURS.

LOW RELATIVE HUMIDITIES ARE EXPECTED INTO EARLY NEXT WEEK WHICH WILL
BRING INCREASED FIRE DANGER TO MUCH OF NORTHEAST FLORIDA.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

CARROLL/ZIBURA

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 3:49 AM ESTFreeze WatchJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union11 hr
Mar 4, 11:45 AM ESTLake Wind AdvisoryJAXNassau6 hr
Mar 4, 2:47 PM ESTFreeze WarningJAXGilchrist, Suwannee13 hr

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.